AN AFFINE-INVARIANT INEQUALITY FOR RATIONAL FUNCTIONS AND APPLICATIONS IN HARMONIC ANALYSIS

Spyridon Dendrinos, Magali Folch-Gabayet, James Wright

Research output: Contribution to journalArticlepeer-review

Abstract

We extend an affine-invariant inequality for vector polynomials established by Dendrinos and Wright to general rational functions. As a consequence we obtain sharp universal estimates for various problems in Euclidean harmonic analysis defined with respect to the so-called affine arc-length measure.

Original languageEnglish
Pages (from-to)639-655
Number of pages17
JournalProceedings of the Edinburgh Mathematical Society
Volume53
DOIs
Publication statusPublished - Oct 2010

Keywords

  • affine-invariant inequality
  • rational functions
  • Fourier restriction
  • FOURIER RESTRICTION-THEOREMS
  • POLYNOMIAL CURVES
  • DEGENERATE CURVES
  • TRANSFORMS
  • CONVOLUTION

Cite this